03-23-2005, 09:32 PM #1New Member
- Join Date
- Apr 2004
Unsuccessful P.C.T!!!!Please help!
Hi I hope you recollect that I am the same guy with the low test levels problem after my pct.As you recommended, I had followed pheendo's pct.After that for the past 20 days or so I have been using clomid 100mg and tamoxifen 20mg.I cannot afford to continue with the arimidex .Is there any substitute?And will using these medications over a long time cause any side effects like stomach pain,coz I have been experiencing stomach pain off late.
And I also would like to know if I can add any other supplemets like ZMA,tribulus,tongkat ali,avena sativa etc.If yes, then at what dosages?
03-23-2005, 11:33 PM #2
bro IMO you should have been on trib or tongat ali throughout your whole pct. i would try adding tribulus in right now around 4-6g/day.
03-24-2005, 07:29 AM #3Banned
- Join Date
- Jun 2003
i don't think arimidex has a proper place in PCT, if i were you i'd start another( PCT), and keep taking those Nolva's cos there may be an estrogen rebound around the corner if your test levels are still suppressed leavin you open to possible gyno, add the trib as advised and anything else that is known to elevate test levels, you could be feelin low b/c of all that clomid which was in your system, your recovery will be just around the corner, im only just startin to get back to normal/sex drive etc after 4 months off a test prop/tren cycle so it can take a long time depending on the gear used
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)